# SDR UALA2010082303080

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 79,779 hours, 12,824 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT ON SEAT 10J (FWD) INOP.   SEAT MOUNTED EMERGENCY EXIT LIGHT ON SEAT 10J (FWD) INOP. FOUND LIGHT DISCONNECTED, SECURED CONNECTOR. OP NORMAL.
